# SDR CALA0700107

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 21,675 hours, 4,061 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Pin
- Part number: 60176103
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY DOOR SLIDE BATTERY RED COUR LOCK PIN DETACHED. REPLACE SLIDE IAW AMM 36-66-10
